# SDR MASA2020090980564

- Difficulty date: September 8, 2020
- Submitted: September 10, 2020
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 38,850 hours, 31,412 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Light
- Condition: Illuminated
- Location: Bleed System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, G

## Discrepancy

CREW REPORTED A RT BLEED DUCT WARNING IN FLIGHT, RT BLEED VALVES CLOSED AUTOMATICALLY.  SHORTLY AFTER THE LEFT BLEED VALVES CLOSED AND THE CABIN PRESS BEGAN TO DECREASE THE CREW INITIATED AN EMERGENCY DECENT AND DEPLOYED THE MASKS.  AC LANDED WITHOUT INCIDENT.  MAINTENANCE IS CURRENTLY TROUBLESHOOTING.
